EQ and joint pain...
- 08-12-2005, 08:41 PM
EQ and joint pain...
hey guys... i'm currently running 700mg test e and 700 mg eq... i'm at about week 8 and i just started having some pretty bad joint pain this last week... also i've noticed that i've been gettin headaches a lil easier the last couple days... could this be due to the eq? i'm making great gains and lovin the appetite... it's through the roof... i'm gaining 2-3 pounds a week the last couple weeks... i was running 500 mg eq the first 6 weeks then bumped it up to 700mg the last 2 weeks... but i noticed a big increase in appetite these last two weeks so i don't really want to drop back down... so if it is due to the high dose eq i thought of 3 options... let me know what you would do:
1. start taking about 3 grams a day of glucosamine
2. add in some low dose deca
3. or just lower back down to 400-500 mg eq and call it good
what do ya think i should do?? thanks
- 08-12-2005, 09:14 PM
are you sure that eq is legit? eq should actually be helping your joints in fact some use it for that purpose alone. thats wierd. but if it bothers you alot get some aflutop.
- 08-12-2005, 09:20 PM
yeah that's what i've heard too... maybe it's not the eq... i was just wondering if there's a sort of "sweet spot" as to how much should be used in order to avoid adverse side effects? is it possible that it can be beneficial to joints at a lower dose but if taken at too high of a dose have an opposite effect? it's my first run with eq... is 700mg too high ya think? i know it's legit... hunger is insane, vascularity is great, and it's from one of the best ug labs around...
08-12-2005, 09:25 PM
thanks for the suggestion... i'm not familiar with aflutop... could you point me in a direction of where i could find it or read up on it? thanksOriginally Posted by BMW
08-13-2005, 03:12 AM
700mg is a ****load lower it to around 400
08-13-2005, 03:17 AM
really? eq is supposed to be really mild so i figured that was a decent dose... you think i'll still keep the increased appetite at 400-500 mg?
08-13-2005, 04:35 AM
As mentioned earlier EQ should help your joints, have you had some major strength increases from the beginning of the cycle? I usually get some joint pain in my elbows while on cycle, but I think it is more due to the fast strength increase rather than the actual drug itself.
08-13-2005, 05:10 AM
yeah ya know i started thinkin about that and my lifts have jumped more dramatically the last few weeks then they normally do when "on" so that might be what i'm experiencing... although the headaches are starting to annoy me and i'm guessing that's due to elevated blood pressure and since i wasn't having any problems at 500 mg i'm thinkin i'll just knock back down to that and see if that doesn't take care of it... i just hope the appetite stays where it's at because it's never been this good before... eatin around 4000 clean calories a day and i'm still hungry... that's why i wanted to try eq and i gotta say... I LIKE IT!!
01-03-2006, 08:32 PM
Where can this aflutop be purchased? My shoulder's been killing me for years.
01-03-2006, 08:43 PM
gentlemen, is aflutop prescription because if it is.. we might want to discontinue this conversion out in the open due to the "extra" eyes that visit the board..
01-03-2006, 09:46 PM
I'm on week 3 of 800 mg eq and my joints have been giving me some problems. I take my glucosamine/condroitin everyday. I'm also on 5 iu/day HGH so that might have something to do with it, lol...
01-04-2006, 08:13 AM
- 6'7" 270 lbs.
- Join Date
- Aug 2004
- Rep Power
- Lv. Percent
I had the same problem on my cycle recently and started with Omega Flex Support, Glucosomine, and Cissus. Havent had any pain since. My next jump was to alfutop, but the OTC stuff took care of it very effectivly.
ADVANCED MUSCLE SCIENCE STRONGEST ON THE MARKET
Similar Forum Threads
- By Mad_Scientist in forum AnabolicsReplies: 0Last Post: 11-08-2010, 06:29 PM
- By David Dunn in forum SupplementsReplies: 3Last Post: 02-16-2009, 09:18 PM
- By dra05ke in forum AnabolicsReplies: 1Last Post: 04-28-2008, 05:51 PM
- By qwestar in forum Male Anti-Aging MedicineReplies: 25Last Post: 08-06-2007, 06:29 AM
- By ironviking in forum Exercise ScienceReplies: 2Last Post: 04-08-2003, 12:46 AM